MAUDE Adverse Event Report: MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN ABILITY; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 419678
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle Stimulation (1412)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient was experiencing diaphragmatic stimulation from the left ventricular (lv) lead.The lead was reprog rammed and remains in use.The patient is a participant in the adaptresponse clinical study.No further patient complications have been reported as a result of this event.

Brand Name
ATTAIN ABILITY
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8333114
Report Number2649622-2019-02316
Device Sequence Number986313
Product Code OJX
UDI-Device Identifier00643169860025
UDI-Public00643169860025
Combination Product (Y/N)N
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/12/2019
Device Model Number419678
Device Catalogue Number419678
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4), 6935M55 LEAD, 407652 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight84